# SDR CHQA201100314

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT CHANNEL FRAME AT FRAME 65 BETWEEN STRINGERS 15L AND 16L.  MAINTENANCE REPAIRED THE FORWARD FRAME OF THE CARGO DOOR CUT-OUT LOWER PORTION IN ACCORDANCE WITH ETD 2011-145-103278.  THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILE ON 8/11/11.
